• question-icon

    How can severe diarrhea be treated?

default
Posted on Fri, 4 Aug 2017 in Medicines and Side Effects
Question: Taking medications irbesartan 300mg-amlodipine-apo-furosemide 20mg-duloxetine 60mg-eliquis 5mg and developed severe dirarhia out of control could one of these meds cause this.
doctor
Answered by Dr. Geeta Sundar 1 hour later
Brief Answer:
None of these medicines directly cause diarrhea.

Detailed Answer:
Hi welcome to HealthcareMagic.

None of these medicines directly cause diarrhea. But put together, they can cause gastric irritation, in turn, leading to diarrhea.

You may take loperamide/Immodium once or twice a day and Omeprazole 20mg twice a day for the time being.

Avoid milk, and keep your food soft and easily digestible.
Also, take lemon juice with a little salt and sugar half glass three times.

If no improvement, please consult a doctor for further testing and treatment accordingly.
Feel free to ask further.
Regards


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Geeta Sundar

Internal Medicine Specialist

Practicing since :1975

Answered : 1329 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Irbesartan

doctor1 MD

My blood pressure shot up to 180/106 Doctor says I am eating too much salt Blood test shows a normal sodium number Doctor put me on irbesartan...

doctor1 MD

I was put on irbesartan by my cardiologist which he had repoaced losartan with thismedication it is 300mI had to go to the hospital a few days...

doctor1 MD

Good morning Dr. Rynne. I am suffering with Orthostatic Hypotension . My BP when I first sit up in bed is around 80/60 (a.m.). When I stand, it...

doctor1 MD

I am taking a combination of prescribed drugs for a heart condition!! Atorvastatin , carvedilol, and Lisinopril! I was experiencing anxiety...

doctor1 MD

i have kidney disease.i take 2 methyldopas250mg.,one at night & one inthe morning aswell as ramipril one at night & one in the morning,as well as...

doctor1 MD

My blood pressure in last few days has been rising this morning it is 156 over 101 last night it spiked up to 186 over 103 I can't get a doctors...

doctor1 MD

hi I am currently taking 500mg metroforin for diabetes and irbesartan 300 for high blood pressuredo these interact wih Cialis 20mg that aren t...

Get personalised answers from verified doctor in minutes across 80+ specialties

120 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Geeta Sundar
  • Q - Raced heart beat. Taken epidural injection, percoset and motrin. Have...

  • Q - Constipation, clear gooey discharge from vagina, discomfort in the...

  • Q - Small mole on the arm, blue bruise surrounding it, developed suddenly....

  • Q - Body pain, flu, headaches, urine incontinence, vomiting. History of...

  • Q - Sore throat, pain in the chest and arm, stiff neck. Causes?

  • Q - Medication for diarrhea

  • Q - Dry vagina, loss of sex drive, negative for menopause, anxious during...

  • Q - Feeling semi-conscious, vision problems, loss of balance. Stroke symptoms?

  • Q - Having MS, lumps on skin surface, lower back, recurring and spreading....

  • Q - Sore tongue, sore throat, tongue pain. Doctor says it is gastroparesis....

backtotop2